# SDR REXA2013082801130

- Difficulty date: August 27, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 21,372 hours, 18,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 596
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT NUTPLATE HAS CORROSION AROUND HOLE, BLENDED OUT OF LIMITS AT LBL 27 AND FS 596.  REPAIRED IAW SRM 53-00-43.
